# SDR AALA20120305010

- Difficulty date: March 5, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- Aircraft time: 67,222 hours, 35,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FOOT AT STATION 218 GOUGED.  INSTALLED NEW FOOT FITTING AT STATION 218 PER SRM 51-30-05 AND SRM 51-30-01.
